Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Unprotected sex. Taken unwanted 72, prolonged menstrual cycle, heavy bleeding, dizziness, cramps. Causes for symptoms?

I took unwanted 72 after non safe sex with my husband on 12th day in my menstrual cycle.. and got my periods on 25th day of my menstrual cycle. usually my cycle is 28 - 30 + days. It was normal for 5 days but today is my 8th day and I am having heavy bleeding like 1st or second day of my periods... and i have same cramps like stomach pain and dizziness as 1st day of period. Please advise.
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
unwanted 72 causes all these symptoms....pls do nt consume tht causes hormonal imbalance
Answered: Tue, 5 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor